Iosif Pinelis published the paper, “An alternative to the Euler–Maclaurin summation formula: approximating sums by integrals only,” in Numerische Mathematik, Springer Nature Online First. The paper can be read on Springer SharedIt.
Iosif Pinelis contributed two chapters, “On the nonuniform Berry—Esseen bound” and “On the Berry—Esseen bound for the Student statistic,” to the book “Inequalities and Extremal Problems in Probability and Statistics: Selected Topics,” just published by Elsevier’s imprint Academic Press. Pinelis is also the editor of the book.
The other contributing authors are V. de la Peña (Columbia University), R. Ibragimov (Imperial College London), A. Osȩkowski (University of Warsaw, Poland) and I. Shevtsova (Moscow University, Russia).
Also, Pinelis published the paper, “(Quasi)additivity Properties of the Legendre—Fenchel Transform and its Inverse, with Applications in Probability“, in the Journal of Convex Analysis 24 (2017), No. 3, online first.
Iosif Pinelis published the paper “An Involution Inequality for the Kullback-Leibler Divergence,” in Math Inequal Appl 20 (2017).
Professor Iosif Pinelis published the paper “Convex Cones of Generalized Multiply Monotone Functions and the Dual Cones” in Banach Journal of Mathematical Analysis, Volume 10, Number 4 (2016), 864–897. The abstract is available online.
Pinelis also published a paper, “Contrast Between Populations Versus Spread within Populations,” in Statistics and Probability Letters 121 (2017) 99–100. It is available until December 22, 2016 here.
Iosif Pinelis published two papers:
1. “Best possible bounds of the von Bahr–Esseen type”, in Annals of Functional Analysis, Volume 6, Number 4 (2015), 1–29. Read the abstract.
2. “On the Hölder and Cauchy–Schwarz Inequalities”, in The American Mathematical Monthly, Vol. 122, No. 6, 593–595, which can be found and read on Mathematical Association of America’s website.